# SDR CALA2018051701300

- Difficulty date: May 15, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 90,019 hours, 16,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR AREA EMERGENCY LIGHT FOUND DIM.   THE POWER SUPPLY M33094 AND BATTERY PACK WERE REPLACED AND TESTED NORMAL IAW AMM 33-51-06.
